Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 50 de 56 resultats
 
  • D-modules, Bernstein-Sato polynomials and F-invariants of direct summands

     Alvarez, J.; Huneke, C.; Núñez-Betancourt, L.
    Advances in mathematics
    Vol. 321, p. 298-325
    DOI: 10.1016/j.aim.2017.09.019
    Data de publicació: 2017-12-01
    Article en revista
  • Poincare series of multiplier ideals in two-dimensional local rings with rational singularities

     Alberich, M.; Alvarez, J.; Dachs, F.; González-Alonso, V.
    Advances in mathematics
    Vol. 304, p. 769-792
    Data de publicació: 2017-01-02
    Article en revista
  • Multiplier ideals in two-dimensional local rings with rational singularities  Accés obert

     Dachs, F.
    Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Geometría y topología de variedades, algebra y aplicaciones

     Miranda, E.; Casanellas, M.; Pascual, P.; Planas-Vilanova, F. A.; Roig, A.; Barja, M.; Amoros, J.; Galvez, M.; Alvarez, J.; Fernández-Sánchez, J.; Elgueta, J.; Alberich, M.; Kedzierska, A.; Barbieri Solha, R.; González-Alonso, V.; Kiesenhofer, A.
    Projecte R+D+I competitiu
  • Multiplier ideals in two-dimensional local rings with rational singularities

     Alberich, M.; Alvarez, J.; Dachs, F.
    Michigan mathematical journal
    Vol. 65, num. 2, p. 287-320
    DOI: 10.1307/mmj/1465329014
    Data de publicació: 2016
    Article en revista
  • Lyubeznik numbers of local rings and linear strands of graded ideals

     Alvarez, J.
    Interactions between Representation Theory, Algebraic Topology and Commutative Algebra
    p. 7-13
    Data de presentació: 2015-02-16
    Presentació treball a congrés
  • Lyubeznik table of sequentially Cohen-Macaulay rings  Accés obert

     Alvarez, J.
    Communications in algebra
    Vol. 43, num. 9, p. 3695-3704
    DOI: 10.1080/00927872.2014.923894
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet
  • Contributions to the study of Cartier algebras and local cohomology modules

    Departament de Matemàtiques, Universitat de Barcelona (UB)
    Tesi doctoral
  • Addendum to “Frobenius and Cartier algebras of Stanley–Reisner rings” [J. Algebra 358 (2012) 162–177]

     Alvarez, J.; Yanagawa, K.
    Journal of algebra
    Vol. 415, p. 300-304
    DOI: 10.1016/j.jalgebra.2013.09.006
    Data de publicació: 2014-09
    Article en revista
  • Lyubeznik numbers of local rings and linear strands of graded ideals  Accés obert

     Alvarez, J.; Yanagawa, K.
    Data: 2014-08
    Document cientificotècnic
    Accés al text complet
  • Computing jumping numbers and multiplier ideals in two-dimensional regular local rings

     Alberich, M.; Alvarez, J.; Dachs, F.
    EACA Meeting on Computer Algebra and Applications
    p. 41-44
    Data de presentació: 2014-06-19
    Presentació treball a congrés
  • Lyubeznik numbers of monomial ideals

     Alvarez, J.; Vahidi, A.
    Transactions of the American Mathematical Society
    Vol. 366, num. 4, p. 1829-1855
    DOI: 10.1090/S0002-9947-2013-05862-X
    Data de publicació: 2014-04-01
    Article en revista
  • Geometria de varietats i aplicacions

     Alberich, M.; Alvarez, J.; Amoros, J.; Barja, M.; Casanellas, M.; Elgueta, J.; Fernández-Sánchez, J.; Galvez, M.; Gràcia, Xavier; Kiesenhofer, A.; Miranda, E.; Muñoz-Lecanda, Miguel C.; Pascual, P.; Planas-Vilanova, F. A.; Plans, B.; P.D. Prieto-Martínez; Rodriguez, M.; Roig, A.; Roman-Roy, N.; Dachs, F.; Teixidó-Román, M.
    Projecte R+D+I competitiu
  • Local cohomology using Macaulay 2

     Alvarez, J.; Fernández Ramos, O.
    Data de publicació: 2013-07
    Capítol de llibre
    Imatge
  • Local cohomology supported on monomial ideals

     Alvarez, J.
    Lecture notes in mathematics
    Vol. 2083, p. 109-178
    DOI: 10.1007/978-3-642-38742-5
    Data de publicació: 2013-06
    Article en revista
  • Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177]  Accés obert

     Alvarez, J.; Yanagawa, K.
    Data: 2013-05
    Document cientificotècnic
    Accés al text complet
  • Lyubeznik table of sequentially Cohen-Macaulay rings  Accés obert

     Alvarez, J.
    Data: 2013-04
    Document cientificotècnic
    Accés al text complet
  • Geomatría algebraica, simpléctica, aritmética y aplicaciones.

     Casanellas, M.; Alberich, M.; Amoros, J.; Barja, M.; Elgueta, J.; Fernández-Sánchez, J.; González, D.V.; Barbieri Solha, R.; Miranda, E.; Pascual, P.; Roig, A.; Feliu, E.; Galvez, M.; Alvarez, J.; Planas-Vilanova, F. A.; Kiesenhofer, A.
    Projecte R+D+I competitiu
  • Local cohomology using Macaulay2

     Fernandez-Ramos, O.; Alvarez, J.
    Lecture notes in mathematics
    Vol. 2038, p. 179-185
    DOI: 10.1007/978-3-642-38742-5_6
    Data de publicació: 2013
    Article en revista
  • Three lectures on local cohomology modules supported on monomial ideals  Accés obert

     Alvarez, J.
    Data: 2012-09
    Document cientificotècnic
    Accés al text complet
  • Lyubeznik numbers of monomial ideals  Accés obert

     Alvarez, J.; Vahidi, A.
    Data: 2011-09
    Document cientificotècnic
    Accés al text complet
  • Frobenius and Cartier algebras of Stanley-Reisner rings  Accés obert

     Alvarez, J.; Boix, A.F.; Zarzuela, S.
    Data: 2011-09
    Document cientificotècnic
    Accés al text complet
  • Frobenius and Cartier algebras of Stanley-Reisner rings

     Alvarez, J.; Boix, A.F.; Zarzuela, S.
    Journal of algebra
    Vol. 358, p. 162-177
    DOI: 10.1016/j.jalgebra.2012.03.006
    Data de publicació: 2011-05-15
    Article en revista
  • GEOMETRIA DE VARIETATS I APLICACIONS

     Alberich, M.; Gonzalez, V.; Alvarez, J.; Plans, B.; Barja, M.; Berna, I.; Abío, I.; Elgueta, J.; Casanellas, M.; Fernández-Sánchez, J.; Amoros, J.; Dachs, F.
    Projecte R+D+I competitiu
  • Localization at hyperplane arrangements: Combinatorics and D-modules

     Alvarez, J.; Castro-Jiménez, F.
    Journal of algebra
    Vol. 316, num. 2, p. 662-679
    Data de publicació: 2007-10
    Article en revista
  • Frobenius descent

     Alvarez, J.
    International Conference on Homological and Combinatorial Aspects in Commutative Algebra
    Presentació treball a congrés
  • Computing the support of local cohomology modules

     Alvarez, J.; Leykin, A.
    Journal of symbolic computation
    Vol. 41, num. 12, p. 1328-1344
    Data de publicació: 2006-12
    Article en revista
  • Journal of symbolic computation

     Alvarez, J.
    Col·laboració en revista
  • Operations with regular holonomic D-modules with support a normal crossing

     Alvarez, J.
    Journal of symbolic computation
    Vol. 40, num. 2, p. 999-1012
    Data de publicació: 2005-08
    Article en revista
  • Generators of D-modules in positive characteristic

     Alvarez, J.; Blickle, M.; Lyubeznik, G.
    Mathematical research letters
    Vol. 12, num. 4, p. 459-473
    Data de publicació: 2005-07
    Article en revista
  • Localizations at hyperplane arrangements: combinatorics and D-modules

     Alvarez, J.; Jiménez, F.; Enríquez, U.
    Data: 2005-05
    Document cientificotècnic
  • Generators of D-modules in positive characteristic

     Alvarez, J.; Blickle, M.; Lyubeznik, G.
    Data: 2005-02
    Document cientificotècnic
  • Characteristic cycles of local cohomology modules of monomial ideals ii

     Alvarez, J.
    Journal of pure and applied algebra
    Vol. 192, num. 1-3, p. 1-20
    Data de publicació: 2004-09
    Article en revista
  • Some numerical invariants of local rings

     Alvarez, J.
    Proceedings of the American Mathematical Society
    Vol. 132, num. 4, p. 981-986
    Data de publicació: 2003-11
    Article en revista
  • Some Numerical Invariants of Local Rings

     Alvarez, J.
    The First Joint International Meeting between the American Mathematical Society and the Real Sociedad Matemática Española
    Data de presentació: 2003-06-21
    Presentació treball a congrés
  • Local cohomology modules, subspace arrangements and monomial ideals

     Alvarez, J.; Garcia, R.; Zarzuela, S.
    Advances in mathematics
    Vol. 1, num. 174, p. 35-53
    Data de publicació: 2003-03
    Article en revista
  • Some Numerical Invariants of Local Rings

     Alvarez, J.
    The First Joint International Meeting between the American Mathematical Society and the Real Sociedad Matemática Española
    p. 2
    Presentació treball a congrés
  • Premi extraordinari de doctorat

     Alvarez, J.
    Premi o reconeixement
  • Premi Extraordinari de Doctorat

     Alvarez, J.
    Premi o reconeixement
  • LINEARIZATION OF REGULAR HOLONOMIC D-MODULES WITH SUPPORT A NORMAL CROSSING

     Alvarez, J.
    8th INTERNATIONAL CONFERENCE ON APPLICATIONS OF COMPUTER ALGEBRA
    Data de presentació: 2002-06-25
    Presentació treball a congrés
  • Accés al text complet
  • Linearization of Local Cohomology Modules

     Alvarez, J.; Zarzuela, S.
    Data: 2002-03
    Document cientificotècnic
  • Linearization of local cohomology modules

     Alvarez, J.; Zarzuela, S.
    COMMUTATIVE ALGEBRA: INTERACTIONS WITH ALGEBRAIC GEOMETRY
    p. 1-13
    Presentació treball a congrés
  • Fibraciones de variedades algebraicas y moduli

     Burgos, I.; Amoros, J.; Roig, A.; Barja, M.; Pascual, P.; Plans, B.; Lahoz, M.; Mundet, I.; Alberich, M.; Alvarez, J.; Rubio, L.
    Projecte R+D+I competitiu